# SDR ASAA2012081392714

- Difficulty date: August 1, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 17,978 hours, 5,688 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND OIL LEAKING FROM MIDDLE DRAIN OF APU IAW 05-60-00-280-801CSTEP A.(2) (C) APU REQS REPLACEMENT.   BLACK LIGHT TEST OF SWABS FROM LOAD COMPRESSOR DRAIN DID NOT PROVIDE CONCLUSIVE EVIDENCE OF OIL CONTAMINATION.  RAN APU WITH RT PACK ON FOR 30 MINUTES.  NO ABNORMAL ODOR DETECTED.   BOROSCOPED LOAD COMPRESSOR FOR EVIDENCE OF OIL.  NO CONTAMINATION FOUND.  LEAK & OPS CHECKED OK REF MM 49-21-00-200-801 STEPS H(1)-H(2). SWABBED MIDDLE DRAIN, NO OIL FOUND. REF MM 49-16-11.
